Translator Disclaimer
September, 1983 Characterization of Type from Maximal Invariant Spectra
Christopher G. Small
Ann. Statist. 11(3): 979-983 (September, 1983). DOI: 10.1214/aos/1176346263

Abstract

The affine type of distributions on the real line are represented as sequences of distributions of maximal invariants on spheres. It is shown that such a representation characterizes the affine type. A consistency condition is introduced, and it is shown that any sequence of maximal invariant distributions satisfying the condition is generated by some affine type on $\mathbf{R}$.

Citation

Download Citation

Christopher G. Small. "Characterization of Type from Maximal Invariant Spectra." Ann. Statist. 11 (3) 979 - 983, September, 1983. https://doi.org/10.1214/aos/1176346263

Information

Published: September, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0519.62001
MathSciNet: MR707947
Digital Object Identifier: 10.1214/aos/1176346263

Subjects:
Primary: 62A05
Secondary: 62E10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.11 • No. 3 • September, 1983
Back to Top